Facebook Pixel
EmpowHER Guest

is bleeding or spotting compulsory after taking prostinor 2?

By Anonymous December 28, 2016 - 10:59pm
Rate This

This is the second time am taking prostinor 2, the first time I took it, I bled after a few days, and later I still had my period for that month. Now this time it's been 12 days after taking the drug and I haven't experienced any bleeding or spotting, I believe I was ovulating when I had unprotected sex, I took prostinor 2 about 28 hrs after sex. Am so scared, pls help ...

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!